# SDR DALA2016020100834

- Difficulty date: January 31, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 55,401 hours, 25,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L AT FRAMES 56 AND 57, REPLACED STR SPLICE 42L IAW SRM 53-00-13, FIG 201.
